[Home ] [Archive]    
:: Volume 10, Issue 2 (3-2014) ::
JSRI 2014, 10(2): 209-233 Back to browse issues page
Inference about the Burr Type III Distribution under Type-II Hybrid Censored Data
A. Zazarmi Azizi, A. Sayyareh *1, H. Panahi
1- , asayyareh@razi.ac.ir
Abstract:   (3659 Views)

This paper presents the statistical inference on the parameters of the Burr type III distribution, when the data are Type-II hybrid censored. The maximum likelihood estimators are developed for the unknown parameters using the EM algorithm method. We provided the observed Fisher information matrix using the missing information principle which is useful for constructing the asymptotic confidence intervals. The Bayesian estimates of the unknown parameters under the assumption of independent gamma priors are obtained using two approximations, namely Lindley's approximation and the Markov Chain Monte Carlo technique. Monte Carlo simulations are performed to observe the behavior of the proposed methods and a real dataset representing is used to illustrate the derived results.

Keywords: Bayesian estimates, Burr type III distribution, EM algorithm method, importance sampling scheme, Lindley's approximation, maximum likelihood estimators, Type-II hybrid censoring.
Full-Text [PDF 282 kb]   (804 Downloads)    
Type of Study: Research | Subject: General
Accepted: 2015/12/10 | Published: 2016/09/14
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Zazarmi Azizi A, Sayyareh A, Panahi H. Inference about the Burr Type III Distribution under Type-II Hybrid Censored Data. JSRI. 2014; 10 (2) :209-233
URL: http://jsri.srtc.ac.ir/article-1-50-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 10, Issue 2 (3-2014) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.04 seconds with 29 queries by YEKTAWEB 4447